| Model Number |
ALLURA XPER FD10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the cmos battery, updated bios settings, and tested system functionality.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: gen2400312).
Event or Problem Description
It was reported to philips that the flexvision pc failed to power on due to defective cmos battery on a allura xper fd10.The clinical use of the system was in use.There was no reported patient or user harm.